| Model Number |
02.113.103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Discomfort (2330); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's height reported as 1.791 m.Additional patient identifier reported as (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2019, a patient underwent removal of variable angle locking compression lateral distal fibula plate, locking compression plate hook plate and unknown locking screw due to discomfort.There was no surgical delay.Procedure was successfully completed.Patient was fine.This report captures the postoperative event of discomfort, while the intraoperative issue of screwdriver shaft breakage during hardware removal is captured under related complaint (b)(4).This report is for one (1) 3.5mm lcp hook plate 3 hole.This is report 2 of 3 for complaint (b)(4).